MAUDE Adverse Event Report: OSCOR INC. OCCLUTECH DELIVERY SET III; INTRODUCER, CATHETER

OSCOR INC. OCCLUTECH DELIVERY SET III; INTRODUCER, CATHETER
Model Number 98DS012
Medical Device Problem Code Air/Gas in Device (4062)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/05/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Conclusion not yet available, evaluation in process.A follow-up report will be submitted as soon as the investigation is complete.Oscor inc.Is submitting the above report to comply with 21 cfr part 803, the medical device reporting regulation.The report is based upon information obtained by oscor inc.Which the company may not have been able to investigate or verify prior to the date the report was required by fda.This report does not constitute an admission that the device, oscor inc., or its employees, caused or contributed to the event described in this report.Nor does this report reflect a conclusion by fda, oscor inc., or its employees, that the report constitutes an admission that the device, oscor inc., or its employees caused or contributed to the event described in this report.
 
Event or Problem Description
Initially, the doctor used normal saline to flush the loader and remove the air inside the tube of the loader.After the doctor loaded the asd inside the loader, the doctor found air bubbles continuously going into the tube of the loader.Doctor continuously flushed the loader a few times, but air bubbles still got into the tube from the hemostatic valve.They opened a new delivery system 12f to see any improvement.Bubbles still came into the loader from the hemostatic valve.The doctor finally used a pressure bag to continuously flush ns water into the loader to prevent air bubbles going into the loader tube again and finally finished the procedure.Product will be returned.06/20/2024 follow up information received: the doctor feels that when the pusher inserts into the loader, the air bubble easily goes into the loader.The air-bubble goes into the loader during the preparation on sterile table.The patient was not involved at the time the bubbles were found.Only during the preparation procedure.No delay in the procedure, within 30 minutes.Doctor used pressure bag to continuously flush normal saline into loader to prevent the bubble into the loader.
 
Additional Manufacturer Narrative
One 12f occlutech guiding sheath with dilator and loader was returned from the customer under rma 1202098141.There were no other accessories.No visible blood was found on any of the components.According to the event description summary, bubbles came into the loader from the hemostatic valve.During the decontamination process, the sheath leaked immediately from the sideport tubing/hub junction when water was flushed through the sideport tubing assembly with a syringe.When viewed under a microscope, it was found that there was evidence of adhesive residue on the sideport tubing and on the hub stem.The adhesive has gaps between the hub stem and the sideport tubing that would allow for leakage at that junction.A tug test was performed by pulling on the sideport tube to hub connection and the assembly stayed intact.Per manufacturing procedure breezeway ii loader hub and sideport gluing and uv curing process apply 2 drops of the adhesive on the pellethane sidetube at a distance of 2-3mm from the end.Spread the adhesive around the od of the tube by rotating the tube 360° while applying the drop of adhesive.Repeat the step by placing a drop of glue approximately 6-7mm from the same end and spread the glue by rotating the tube while applying the adhesive around the od of the tube.Fully insert the tube into the sheath hub sideport opening while rotating it 360º.Wipe away any excess adhesive sticking out of the sideport with a polywipe.Note: after the pellethane tubing begins to enter the hub hole, never slide the tubing out of the hub hole and reinsert.Carefully take the units to the uv curing system and cure junction of sideport tube and the hub.Press down the uv curing system pedal to start the curing process.The system will start and stop automatically once the timer reach the programmed time.Per qa procedure (breezeway ii loader in-process and final inspection) perform leak test according to procedure.Product will be tested 100% by manufacturing and a sampling plan as per ansi z1.4 aql 0.65, general level l, normal.Per ifu: instructions for use when delivery sheath is used with loader: a loader is to be used at a physician's discretion to open the valve of a delivery sheath for ease of insertion of a diagnostic and/or therapeutic device into the delivery sheath.Follow directions for use from section 8.1 for general use lines 1-6.Completely flush the loader assembly via the side port with three-way stopcock with either saline or heparinized saline to ensure it is free of air prior to use to avoid air embolism to the patient.Inspect loader for air bubbles.Constantly flush loader to prevent air bubbles while loading a diagnostic and/or therapeutic device.Before connecting the loader containing the device to the delivery sheath, remove the dilator and guidewire from the delivery sheath.Secure the loader containing the device using the screw in connector on the delivery sheath hub.Caution: the lock ring on the loader must be screwed tightly against the delivery sheath.This prevents detachment of the loader from the delivery sheath when pushing the device through.Oscor inc.Is submitting the above report to comply with 21 cfr part 803, the medical device reporting regulation.The report is based upon information obtained by oscor inc.Which the company may not have been able to investigate or verify prior to the date the report was required by fda.This report does not constitute an admission that the device, oscor inc., or its employees, caused or contributed to the event described in this report.Nor does this report reflect a conclusion by fda, oscor inc., or its employees, that the report constitutes an admission that the device, oscor inc., or its employees caused or contributed to the event described in this report.Returned device analysis revealed the sheath leaked from the sideport tubing/hub junction.It is possible that there could have been an air pocket left in the sideport tube/hub junction, during the gluing process.It is also possible that the unit may not have reached full curing time and/or the unit was handled or moved around during that time.Training will be conducted with the manufacturing operators on their procedure to prevent recurrence of this issue.No manufacturing rejects or anomalies of this type were recorded in the device history record.The loader passed all in-process and qa final inspection steps before shipping to the customer, including visual, dimensional, mechanical and leak testing.In conclusion, based on the information available at this time it has been confirmed that the product failed to meet requirements.

Brand Name
OCCLUTECH DELIVERY SET III
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
OSCOR INC.
3816 desoto blvd.
palm harbor 34683
Manufacturer (Section G)
OSCOR INC.
3816 desoto blvd.
palm harbor 34683
Manufacturer Contact
ronnie greco
3816 desoto blvd.
palm harbor 34683
7279372511
MDR Report Key19634371
Report Number1035166-2024-00072
Device Sequence Number7400210
Product Code DYB
UDI-Device Identifier00885672010355
UDI-Public00885672010355
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K210627
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/01/2026
Device Model Number98DS012
Device Catalogue Number98DS012
Device Lot NumberDP-19398
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/20/2024
Supplement Date Received by Manufacturer08/07/2024
Initial Report FDA Received Date06/28/2024
Supplement Report FDA Received Date08/07/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/22/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age70 YR
Patient SexFemale
Patient Weight141 KG